The Migraine Associated Vertigo Community
Read our welcome post, user support wiki & visit our member recommended products page

Side effects of Topomax

i told that i have MAV and I started taking topomax 25mg for 1 week and increased dosage to 50mg after for a week after that i took 100 mg for a month and then i have stopped taking as i felt no improvement and i was unaware of side effects but after a month, siezures started, doctors are saying these are because of stoping topomax and will be ok if i take again, i started taking 100mg but no improvement, please can anyone here help me or anyone faced similar issues ? i am struggling because of sudden siezures becoming helplessness and depressed after the episode

Suddenly stopping is not recommended because it triggers seizures. You have to back down at least as slowly as you ramped up. It could take weeks to wean yourself off topomax and months for it to be fully out of your system.